Jump to content

Search the Community

Showing results for tags 'pharmaceuticals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • WELCOME
    • Welcome to the Rebellion!
    • Rebel Introductions and the Respawn Point
  • 5 WEEK CHALLENGES
    • Current Challenge: January 2nd to February 5th
    • Guild Chat and Discussion
    • Adventure Parties and PVP Challenges
    • Previous Challenge - Dec 5 to Dec 25th - 3 Week Holiday Mini Challenge
    • Previous Challenges
  • REBELLION HEADQUARTERS
    • Rebel Army Base Camp
    • Daily Battle Logs and Epic Quests
    • Rebellion Meet Ups
  • FITNESS AND NUTRITION
    • Nutrition
    • General Fitness
    • Running, Swimming, Biking, Walking, Hiking
    • Strength Training!
    • Yoga & Martial Arts
  • NerdFitness.com
    • NerdFitness Suggestions
    • Archives

Categories

  • Getting Started
    • Setting Up Your Character
    • FAQs
  • 4 Week Challenges
    • Challenge Instructions and FAQ
  • Member of the Month
    • 2017

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


Location


Class

Found 1 result

  1. Recently, one of my doctors prescribed me olanzapine (generic for Zyprexa). I'm a little too self-conscious to describe exactly why I need this medication, but I definitely need it and one of the side effects (one of the minor ones, anyway) is "weight gain." I'm definitely going to discuss this with my Dr. for our next appointment next Friday, but does anyone have any experience with medications that cause weight gain? How much weight could I potentially gain, and how can I successfully bypass it in my ultimate weight-loss goals? Thanks in advance for any advice!
×
×
  • Create New...

Important Information

New here? Please check out our Privacy Policy and Community Guidelines